IJPAM: Volume 109, No. 4 (2016)
IN PRIME RING WITH DERIVATIONS
Department of Mathematics
Çanakkale Onsekiz Mart University
Abstract. Let be a prime ring, be a nonzero semigroup ideal of , be derivations of and . It is proved that if for all and are not in then there exists for some such that , and for all
Received: May 5, 2016
Revised: August 12, 2016
Published: October 9, 2016
AMS Subject Classification: 16N60, 16U80
Key Words and Phrases: prime ring, semigroup ideal, martindale quotient ring, extended centroid
Download paper from here.
- M. Bresar, Centralizing mapping and derivations in prime rings, Journal of Algebra, 156 (1993), 385-394.
- I.N. Herstein, Ring With Involution, Univ. of Chicago Press., Chicago (1976).
- I.N. Herstein, A note on derivations, II, Canad. Math. Bull., 22, No. 4 (1979), 509-511.
DOI: 10.12732/ijpam.v109i4.14 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 911 - 918